Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Swelling under lower lip, foul taste, nausea. Taking oral antibiotics. Cure for symptoms?

i have a swelling under my lower lip with a vile taste coming from inside my bottom lip it all started after having a crown fitted on my right molar been back to dentist she cant tell me whythis is happening so went to my gp she also does not know but gave me oral antibiotics which got rid of the vile taste but not the swelling now i have finished the course the vile taste is back and it makes me very queasey can u help
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
A thorough clinical evaluation of oral cavity is required regarding your concern.
An x-ray of the tooth with crown placed has to be done.
Apply diclofenac gel on the affected site.
Swish frequently with lukewarm saline and betadine.
If there is infection or abscess underlying tooth,it has to be drained and curetted.
Maintain oral care.
Hope this helps.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor